# SDR HEEA117030

- Difficulty date: August 8, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N764P
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 15,146 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3317201
- Condition: Failed
- Location: M/R Gearbox
- Part time: 2,507 hours
- Component: Main Gearbox
- Component part number: 7635109500044
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGB CHIP PLUGS INDICATED A METAL IN OIL CONDITION.  THE MGB WAS REMOVED AND SENT TO COMPONENT OVERHAUL SHOP TO DETERMINE CAUSE OF METAL.  OHS COMPLETELY DISASSEMBLED THE MGB AND DETERMINED THE BEARING CUP IN THE LEFT HAND BEVEL SPUR GEAR ASSY WAS THE  PRIMARY CAUSE OF METAL.  THE BEARING CONE SB3317-101 WAS ALSO SCRAPPED DUE ROLLOVER DAMAGE CAUSED BY THE BEARING CUP FAILURE.  THE LT INPUT PINION 76351-09132-102 AND BEVEL GEAR 76351-09011-106 WERE SCRAPPED DUE TO UNUSUAL PATTERN ON THE TEETH.
